# SDR SWIA201332748

- Difficulty date: February 4, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N869AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7479
- Aircraft time: 28,806 hours, 23,784 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DISPLAY COOL CAUTION MESSAGE IN FLIGHT.  MESSAGE EXTINGUISHED, BUT A STRONG ELECTRICAL SMELL IS PRESENT.  (FLT 2600)  REPLACED DISPLAY COOL FAN NR 1 IAW AMM. P/N ON AE0804C01 S/N ON L1147 P/N OFF AE0804AA2 S/N OFF 2033.
